# SDR 2005FA0000487

- Difficulty date: January 20, 2005
- Submitted: January 21, 2005
- Operation: General aviation
- Aircraft: N503CG
- Make and model: Dorner DO328100
- Aircraft serial: 3086
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Part number: 5E2546
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING REPLACEMENT OF THE 17VE, ELEVATOR HORN DEICE INDICATION PROBLEM DISCOVERED THAT TEMP SENSOR FOR HORN ASSY HAD FAILED IN HIGH OHM AREA 288-300 OHM RANGE. PROBLEM WOULD NOT ALLOW FAIL LIGHT ON ASSOCIATED SWITCH ON 17VE PANEL TO ILLUMINATE DURING TEST DESCRIBED IN 31-12-13-550-801-A01 ICE, FUEL, & HYD. PANEL 17VE - RETURN TO SERVICE.  WITH A FAILURE OF THIS TYPE THERE IS NO WAY FOR CREW TO EVER NOTICE A FAILURE OF ELEVATOR HORN HEAT OR GET  FAIL ANNUNCIATION IN SWITCH LIGHT.
